# SDR ASOA2015112414222

- Difficulty date: November 24, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 193 ELECTIRCAL BAY FLOOR CRACKED RT SIDE.   REPAIRED ELECTRICAL BAY FLOOR AT BS 193.0, RT SIDE, IAW GREO 601R-53-11-111.  UPON FURTHER EVALUATION FOUND GREO 601R-53-11-111 TO NOT BE APPLICABLE TO RT SIDE FS 193 ELECTRICAL BAY FLOOR CRACK REPAIR CANCELED ECTC REO 601R 53-11-111 VIA EMAIL REQUEST.  COMPLIED WITH ALL STEPS OF REO 601R-53-11-2843, REV B AND EC/TC REO 601R-53-11-2843.
